Tylenol Acetaminophen Extended Release, 650 mg, Geltabs - 80ea

Tylenol Acetaminophen Extended Release, 650 mg, Geltabs  - 80ea
  • S3 image

Tylenol Acetaminophen Extended Release, 650 mg, Geltabs - 80ea

  • SKU: 536890
  • UPC: 30045029280
  • Size: 80 TB
  • Manufacturer: MCNEIL CONSU

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Recommended the most by doctors and used the most by hospitals.

Temporarily relieves minor aches and pains due to: minor pain of arthritis, backache, premenstrual and menstrual cramps, the common cold, headache, toothache. What makes Tylenol Arthritis Pain Extended Relief Geltabs different? Uses a unique, patented bi-layer geltab. The first layer dissolves quickly to provide prompt relief while the second layer is time released to provide up to 8 hours of relief.

PURPOSE: Pain Reliever

Do not take more than directed (see overdose warning). Adults: Take 2 geltabs every 8 hours with water. Swallow whole-do not crush, chew or dissolve. Do not take more than 6 geltabs in 24 hours. Do not use for more than 10 days unless directed by a doctor. Under 18 years of age: Ask a doctor.

Per Geltab: Acetaminophen 650 mg

Benzyl Alcohol; Butylparaben; Castor Oil; Cellulose; Corn Starch; Edetate Calcium Disodium; FD&C Blue #1; FD&C Blue #2; Gelatin; Hydroxyethyl Cellulose; Hypromellose; Magnesium Stearate; Methylparaben; Povidone; Propylparaben; Sodium Lauryl Sulfate; Sodium Propionate; Sodium Starch Glycolate; Titanium Dioxide

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: with any other product containing acetaminophen. Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.